# SDR ASAA2015080612766

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 5,529 hours, 1,806 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32149721
- Part serial: 4344
- Condition: Failed
- Location: Cabin Temp
- Part time: 5,526 hours, 1,805 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP UNABLE TO CONTROL.  ACFT GROUNDED.  TROUBLESHOT IAW AMM 21-61, TASK 863.  NO FAULTS FOUND ON LT OR RT PACK/ZONE TEMP CONTROLLERS.  REPLACED TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE REF AMM 21-62-01-000-801 & 21-62-01-400-801.
